MathSciNet Relay Station
MathSciNet bibliographic data
MR2223803 53C17 (35H20 53C22)
Chang, Der-Chen; Markina, Irina Geometric analysis on quaternion $\Bbb H$-type groups. J. Geom. Anal. 16 (2006), no. 2, 265–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement